Sitting here having just had a gram of solumedrol pumped into me and now having my tysabri cocktail. I asked to se the NP because my right leg has decided it would stop working correctly and was just along for the ride- step, drag, step, drag was my recent gait. Definitely in need of steroids to kick start the healing but a quick dip also shows I have a UTI. That's the first one in at least 18 months.
The plan is this dose of steroids, five days of Cipromax and then se if that corrects the problem. Here's hoping the simple fix works - if not I will do a five-day round.
I share this because it is too easy to call things a relapse when it might be a pseudo relapse instead. Only time will tell which one this is.
Lulu, when I asked my neuro how to tell if I were having a uti since I get no usual symptoms, he said I would see an increase in ms symptoms. Perhaps that's what you are having. Last week before I got my prescription, I was having a rash if symptoms and suspected a uri, and went by my urologist, since they wouldn't take my word or my dip stick, and they called several days later and confirmed it( I insist on a lab culture, as I don't trust their dip stick method.
It's kind of hard to tell what's going on right now -that one dose of IVSM seeed to kick in - I am at least feeling my leg move better. I just have to wait and see what it is like early next week - if it still feels off they will order the full round of IVSM. Here's hoping.......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.